Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (1): 103-113    DOI: 10.1007/s10114-017-7048-8
Articles Current Issue| Next Issue| Archive| Adv Search |
Semi-stable Extensions Over 1-dimensional Bases
János KOLLÁR1, Johannes NICAISE2, Chen Yang XU3
1. Department of Mathematics, Princeton University, Princeton NJ 08544-1000, USA;
2. Department of Mathematics, Imperial College, South Kensington Campus, London SW7 2AZ, UK;
3. Beijing International Center of Mathematics Research, Beijing 100871, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7